# SDR IPXA2018041328529

- Difficulty date: March 22, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435504
- Condition: Cracked
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 27R HAD TWO CRACKS AT BS 1219.  REMOVED AND REPLACED THE LONGERON IAW SRM 51-31-01,  51-33-01,  AND 51-35-01.
